# SDR 2001F00067

- Difficulty date: April 19, 2001
- Submitted: June 29, 2001
- Operation: General aviation
- Aircraft: N2PS
- Make and model: Cessna U206G
- Aircraft serial: U20606916
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 454321
- Condition: Defective
- Location: Tail
- Part time: 86 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNIT WEAK UPON TEST.  REMOVED AND REPLACED BATTERIES (OLD WERE  MISMATCHED) W/NEW, NO IMPROVEMENT.  OUR GOVERNMENT RADIO SHOP CHECKED UNIT.  1) FOUND DISSIMILAR METALS ON SOLDERING JOINTS(IE STEEL/SOLDER)  2)  UNIT WAY OFF FREQUENCY.
